# SDR GTIA2021020435583

- Difficulty date: February 3, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N686NK
- Make and model: Airbus A321-231
- Aircraft serial: 8141
- Aircraft time: 9,310 hours, 4,001 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"L-3 DOOR ASSIST BOTTLE PRESS LOW-SERVICED L-3 DOOR ASSIST BOTTLE IAW AMM 52-10-00
T\W NK 2650 CAL 02/21
GAUGE NK 2236 CAL 02/21"
